The influence of nonlinear yielding of antifriction bearing on balanced shaft vibrations
Doklady Akademii Nauk, Tome 207 (1972) no. 1, pp. 52-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_1_a11,
author = {A. S. Kel'zon and Yu. P. Tsimanskii},
title = {The influence of nonlinear yielding of antifriction bearing on balanced shaft vibrations},
journal = {Doklady Akademii Nauk},
pages = {52--55},
year = {1972},
volume = {207},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_1_a11/}
}
TY - JOUR AU - A. S. Kel'zon AU - Yu. P. Tsimanskii TI - The influence of nonlinear yielding of antifriction bearing on balanced shaft vibrations JO - Doklady Akademii Nauk PY - 1972 SP - 52 EP - 55 VL - 207 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1972_207_1_a11/ LA - ru ID - DAN_1972_207_1_a11 ER -
A. S. Kel'zon; Yu. P. Tsimanskii. The influence of nonlinear yielding of antifriction bearing on balanced shaft vibrations. Doklady Akademii Nauk, Tome 207 (1972) no. 1, pp. 52-55. http://geodesic.mathdoc.fr/item/DAN_1972_207_1_a11/